# SDR SIMA200829302

- Difficulty date: October 14, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pcu
- Part number: 7277226501
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MELD PSU LIGHTS FLICKERED DURING TAXI FOLLOWED BY ELECTRICAL ODOR IN CABIN AND COCKPIT.  REMOVED AND REPLACED PCB ASSY PER AMM 25-22-05.  OPS CHECK OK RESTORED MEL.  AIRCRAFT RETURNED TO SERVICE.
